Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes burning sensation on penis and area between anus and scrotum?

Answered by
Dr.
Dr. Arun

Infectious Diseases Specialist

Practicing since :2008

Answered : 2434 Questions

default
Posted on Thu, 9 Apr 2015 in Men's Health
Question: My penis started burning about a week ago now has moved down between my anus and scrotum. Yesterday had a little rash on inner thighs. I also have oval shaped red patches just above my pelvic region. worst symptom right now is burning/pressure feeling between scrotum and anus. seems better when I stand up worse when sitting. worried about an std because of an indiscretion a few weeks ago but have a history of jock itch and have neuropathy in my feet. No flu like symptoms or fever and no visible sores or rash on penis or scrotum. I used an antifungal cream on my thighs yesterday and it seems better today
doctor
Answered by Dr. Arun 12 hours later
Brief Answer:
Please answer question to help you futher...

Detailed Answer:
Hello XXXXXX,

Thank you for asking me direct query.

I want few answer from you so that I can help you further.

1. Do you have any future sexual exposure?

2. Can you send me a photograph of the rash and burning area?

3. Which antifungal cream you are using?

You can also ask me further queries in your answer.

Thank you,
Dr Arun Tank
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
default
Follow up: Dr. Arun 7 minutes later
No future exposures but masturbation a lot last week. Using clomotrizole cream. Don't have pictures but have flat round red spots on stomach and inner thighs. Cream seems to be helping
Red spots the size of a dime to a nickel
doctor
Answered by Dr. Arun 25 hours later
Brief Answer:
likely to be fungal infections...

Detailed Answer:
Thank you for your response to the question.

Masturbation has nothing to do with the infection.

Photograph of the lesion can help me to understand the condition. But from the description of your lesion it is evident that it is a fungal infection as clotrimazole antifungal cream which is responding to the therapy.

Avoid using steroids with the clotrimazole as this can cure initially but worsen the situation later.

I recommend you to continually apply the clotrimazole cream over the lesion.

Avoid sweating in the affected part as sweating favours the growth of the fungus.

Please wear the cotton undergarments and clothes. Wash the clothes under diluted dettol solution.

You can ask me for clarification.
Thank you
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Steroid

doctor1 MD

I have taken anabolic steroids for years, it was not for vanity it was livelyhood to put food on my table, but anyways i have to take them prescribed because of pituitary suppression, now what ever steroid i take except testosterone is causeing severe cramping, without taking such things. I gain fat without them. And no I am not taking an abusive dose, why is my whole body cramping, or possible tearing!

doctor1 MD

I am a 57 year old lady. Last year during a general check up my ECG revealed myocardial ischemia. My cholesterol and triglycerides levels were well within limits. I have been taking cardace 1.25 mg and ecosprin 75mg since then as advised by my physician. This year, that is on 2nd March I again opted for a general check up and found to my dismay that my total cholesterol (278 mg/dl) and triglycerides (189 mg/dl) levels had gone up. I have been now prescribed Lipikind. Also I have been given iron supplement as my Haemoglobin is 10.3 gms%. On the morning of 4th March (1 am to 2 am) I was having racing heart syndrome with heavy palpitation and very high pulse rate. My hands became numb and most part of my body had become cold. I became normal after 45 mts after my husband pressed/massaged my foot and leg. During the period when I had the syndrome I was constantly talking loudly about safety of my family etc. I visited the toilet immediately therafter and was completely relieved for the night. On the forenoon of 6th March around 11 am when I was just relaxing lying down after lunch the symptom of palpitation started. Immediately I pressed each palm with the other and massaged my fingers. The symptom died down after 10 minutes. My search on the Internet only shows that there are many out there having the symptom and have been living with it for even up to 3 years. But I just want to rule out some of the oft mentioned causes such as Thyroid problem, Magnesium deficiency and Mitral valve prolapse. I am told by a relative that a doctor in Mumbai says that this may be due to the new drugs (Lipidkind) I have started taking only some 4 days back and that this symptom will wear off soon. But please advise me.

doctor1 MD

hello; I m having this weird pain my left hand side below by chest. Is like a electric shock. It started on September and I have been to many doctors. I was refer to a cardiologist and after a bunch of test, everything came out fine. Arteries and everything. Had the colesterol high but with diet and excercise, not only I have lost 25 pounds but my cholesterol and blood pressure is perfect. I go to a Chiropractor that says it might be nerves inside. After a session or two, it goes away and then a week or two comes back. Any advice? Any new

doctor1 MD

I am 60 years old, had a complete hysterectomy at the age of 47. I have been on HRT since 1997. My gynecologist recommended divinely several years ago since my cholesterol was showing it was up, (as are my triglycerides). I currently use 0.5mg. daily. I feel great, but I m concerned about my cholesterol and triglycerides. Should I go off HRT.

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...